# SDR REXA2014022100233

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 20,949 hours, 18,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 CEILING EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT LAMP NR 1 POSS IAW AMM 33-51-14, OPERATIONS CHECKED GOOD.
